Hail, Beaver
- When
- June 13, 1:10 PM CST to 1:15 PM CST
- Where
- Beaver County, 4 mi E of Floris
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 36.870, -100.628
Severe thunderstorms across the eastern Oklahoma Panhandle during the afternoon hours produced hail. No damage or injuries were reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
Severe thunderstorms across the eastern Oklahoma Panhandle during the afternoon hours produced hail. No damage or injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 13, 5:30 AM CST, 7 hours 40 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 630 AM CDT WED JUN 13 2007 .AVIATION... COLD FRONT HAS STALLED ACROSS THE KAMA AND KGUY TAF SITES WITH WINDS GOING LIGHT AND VARIABLE OR CALM. SHOULD SEE THE FRONT SLOWLY MAKE PROGRESS TOWARDS THE EAST THIS AFTERNOON AS THE UPPER LEVEL LOW PRESSURE SYSTEM MOVES SLOWLY EAST AS WELL. THIS WILL CAUSE A VARIETY OF ISSUES TO COME UP WITH DIFFERENT COMPONENTS IN THE TAFS. THE MOST STRAIGHTFORWARD SITES WERE KDHT AND KGUY. AS THE UPPER LEVEL LOW MOVES ACROSS THE NORTHERN PART OF THE TEXAS AND OKLAHOMA PANHANDLES...SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP LATER THIS MORNING THROUGH THE AFTERNOON HOURS. CEILINGS SHOULD REMAIN VFR THROUGH THE DAY BUT MVFR CEILINGS COULD DEVELOP AFTER THE PRECIPITATION ENDS LATE THIS EVENING INTO TONIGHT. HARD TO TELL WHAT VISIBILITIES WILL DO SO HAVE LEFT THEM VFR. AMARILLO TAF IS A BIT HARDER TO NAIL DOWN. THUNDERSTORMS CURRENTLY OVER EASTERN NEW MEXICO ARE MAKING SLOW PROGRESS TOWARDS THE EAST AND THE STALLED FRONTAL BOUNDARY COULD ALLOW ADDITIONAL STORMS TO DEVELOP THIS MORNING. HOWEVER...DECIDED TO HOLD OFF UNTIL AFTER 17Z AS FRONT SHOULD HAVE PUSHED EAST OF THE AREA AND PRECIPITATION DEVELOPS IN THE AIRMASS BEHIND THE FRONT. MOST OF THE HEAVIER SHOWERS AND STORMS WILL BE OVER THE NORTHERN TEXAS PANHANDLE THIS AFTERNOON AND TONIGHT SO WENT A PROB30 GROUP FOR THIS AFTERNOON INTO THIS EVENING TO ALLOW LATER SHIFTS TO PINPOINT THE BEST TIME FOR STORMS TO FORM AT KAMA. WIND SHOULD DIE BACK JUST A BIT AFTER SUNSET BUT COULD REMAIN HIGH ENOUGH TO PRECLUDE MVFR OR IFR CEILINGS TO DEVELOP...BUT THIS TOO WILL NEED TO BE WATCHED CLOSELY. JORDAN && .PREV DISCUSSION... /ISSUED 236 AM CDT WED JUN 13 2007/ DISCUSSION... MODELS UP TO THEIR OLD TRICKS...SUPPORTING THE SOLUTION FROM THE 00Z MONDAY RUN OF UPPER LOW STALLING AROUND THE PANHANDLES/WESTERN OK THROUGH THE END OF THE WEEK. AS A RESULT...DECIDED NOT TO MAKE ANY BIG CHANGES TO THE PREVIOUS FORECAST AND GRIDS. WENT WITH CONTINUITY OF HIGHEST POPS EASTERN HALF OF THE FORECAST AREA AND LOWEST POPS IN THE EXTREME WESTERN/SOUTHWESTERN SECTIONS. COLD FRONT SLOWLY MOVING INTO THE PANHANDLES EARLY THIS MORNING AND EXPECTING FROPA THIS MORNING IN THE WESTERN SECTIONS AND THEN CLEARING THE EASTERN/SOUTHEASTERN SECTIONS OF THE FORECAST AREA BY 00Z THURSDAY. WRF/NAM AND GFS IN FAIRLY GOOD AGREEMENT IN BRINGING THE CLOSED UPPER LOW EASTWARD ACROSS THE NORTHERN SECTIONS OF THE PANHANDLES TODAY AND THEN LIFTING IT NORTHEAST INTO KS TONIGHT BEFORE DROPPING IT SLIGHTLY SOUTHWARD ON THURSDAY INTO THE EASTERN OK PANHANDLE...SOUTHWESTERN KS...NORTHWESTERN OK REGION. BY THURSDAY NIGHT AND FRIDAY...MODELS TAKE THE UPPER LOW STILL FURTHER SOUTH INTO THE EASTERN SECTIONS OF THE TX PANHANDLE/WESTERN OK. MODELS THEN PLACE THE UPPER LOW NEAR THE RED RIVER VALLEY OF SOUTHWESTERN/SOUTHERN OK AND NORTH CENTRAL TX BY FRIDAY NIGHT. INTERESTINGLY...THE GFS THEN BRINGS THE UPPER BACK TO THE WEST AGAIN ON SATURDAY INTO THE TX PANHANDLE. UNSETTLED PATTERN WITH CHANCES FOR CONVECTION SHOULD CONTINUE INTO THE WEEKEND WITH THIS SOLUTION...ESPECIALLY THE EASTERN HALF OF THE FORECAST AREA. THE ONLY CHANGE TO THE PREVIOUS FORECAST AND GRIDS WAS TO LOWER POPS BELOW SLIGHT CHANCE FROM SUNDAY NIGHT ON TO THE END OF THE EXTENDED PERIOD AS THE UPPER LOW IS EJECTED EASTWARD AND UPPER RIDGE BUILDS OVER THE SOUTHERN ROCKIES AND WEST TX BY EARLY NEXT WEEK. WARMER AND DRIER CONDITIONS SHOULD ENSUE EARLY NEXT WEEK. KEPT MAX TEMPS BELOW MEXMOS NUMBERS AS CHANCES FOR CONVECTION...CLOUD COVER AND COOLER UPSLOPE SURFACE FLOW PREVAILS THROUGH THE WEEKEND. WARMER DOWNSLOPING WINDS MONDAY SHOULD RESULT IN MAX TEMPS CLOSER TO OR SLIGHTLY ABOVE NORMAL. NEXT COLD FRONT FORECASTED FOR MONDAY NIGHT/EARLY TUESDAY WILL ONLY KNOCK BACK TEMPS SLIGHTLY AND SHOULD REBOUND AGAIN BY THE MIDDLE OF NEXT WEEK. SCHNEIDER && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CDT WED JUN 13 2007 OKZ001>003-TXZ001>020-141100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS COULD REACH SEVERE LEVELS ACROSS THE EASTERN PARTS OF THE TEXAS AND OKLAHOMA PANHANDLES LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS ACROSS THE REGION THROUGH SUNDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION COULD BE NECESSARY ACROSS THE EASTERN PARTS OF THE TEXAS AND OKLAHOMA PANHANDLES LATE THIS AFTERNOON AND TONIGHT. NUNEZ
The Dodge City radar (KDDC), 115 km away, was scanning. The volume nearest the first event began at 19:11 UTC.
13 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2007Every state in 2007This day in weather historyWarnings in Oklahoma, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 40162, 40164, 40165, 40166, 40168, 40169, 40199, 40200, 40201, 40202, 40203, 40204, 40205.